Calpol SixPlus Strawberry With Spoon - 60ml
Calpol SixPlus Strawberry With Spoon - 60ml
€4.89
Pharmacist Help me choose

Calpol SixPlus Strawberry With Spoon - 60ml

€4.89
CALP016
Out of stock

Calpol SixPlus is suitable for anyone over the age of 6. The strawberry flavoured formula is gentle on tummies, sugar and colour free.

The Oral suspension provides effective pain and fever relief.

Suffering from symptoms of cold and flu

Help me choose
  • Details

    Due to danger of paracetamol toxicity we will only sell one pack of paracetamol online at a time. Should you have a need for multiple packs, please speak to our pharmacist in store!

    What is Calpol SixPlus used for?

    The paracetamol in Calpol SixPlus Suspension is used to relieve pain such as teething pain and toothache, headache, migraine, neuralgia, sore throat and aches and pains that come with colds and flu. It also brings down fever (high temperature).

    Calpol SixPlus comes with a double sided measuring spoon, with a .5 ml and 5 ml measurement.

    Features & Benefits of Calpol SixPlus

    • Sugar & Colour Free
    • Oral Suspension
    • Gentle on tummies
    • Has a pleasant strawberry flavour
    • Relieves Pain
    • Relieves Fever
    • Relieves Headaches
    • Relieves Toothache
    • Relives Cold & Flu symptoms
    • This product is suitable for children 6 years and over and for adults who have difficulty in swallowing pain relieving tablets.
    • Not recommended for children under 6 years old
    Always read the packaging and enclosed information leaflet carefully before use.

    Please Note

    This item is a medicine and for safety reasons, our McCabes Pharmacist will review this purchase before dispatch.

    To allow our pharmacist to ensure it is appropriate for you to take this medicine we will ask you to complete a form with a few simple questions. Please complete as fully as possible to ensure no delay in dispatch. This is because we take safety seriously and wish to ensure that all medicines we sell are suitable for the person it is intended for. If our pharmacist has any concerns they will contact you by phone to find out some additional information to ensure this product is appropriate for you.

    If they are unable to speak to you when required, your order may be delayed or the pharmacy medicine part of your order cancelled.

    We can only sell one product of this medicine per transaction. Should you have reason to require more, please call +353 1 8074706 (weekdays 10 am - 3 pm) or email [email protected] and we will have a pharmacist call you as soon as possible.

    Contains

    • Contains 250g of Paracetamol per 5 ml.
    • Maltitol Liquid (E956), sorbitol liquid (E420), Glycerol, dispersible cellulose, xanthan gum, polysorbate 80, Methyl (E218) and propyl (E216) parahydroxybenzoate, acesulfame potassium (E950), saccharin sodium and ourified water. Yje flavouring imitation strawberry.

     Dose: For Oral Use Only – Children aged 6 years – 12 years.

     

    Child's Age

    How Much

    How Often (In 24 Hours)

    6-8 years

    One 5 ml spoonful

    (large end)

    4 times

    8-10 years

    One 5 ml spoonful

    (large end) one

    2.5 ml spoonful (small end)

    4 times

    10-12 years

    Two 5 ml spoonful (Large end)

     

    4 times

     

    Do not

    • Do not give more than 4 doses in any 24 hour period
    • Leave at least 4 hours between doses
    • Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.
    • Do not give to children under the age of 6 years

    Dosage

    • Children aged 12-16 years: Two – Three 5ml spoonful’s (large end) up to 4 times a day.
    • Adults and children over 16 years: Two – Four 5ml spoonful’s (Large end) up to 4 times a day.

    Important Information

    • Do not exceed the stated dose.
    • Shake the bottle thoroughly.
    • Wipe the neck of the bottle clean and do not over-tighten on replacing the cap.
    • Keep out of the reach and sight of children.
    • As with all medicines, if your child is currently taking any other medicine, consult your doctor or pharmacist before using this product.
    • If symptoms persist consult your doctor

    Warning

    • Contains paracetamol: Do not give with any other paracetamol-containing products.
    • Do not store above 25 ° C.
    • Store in original container to protect from sunlight.
    • Keep the bottle tightly closed.
    • As with all medicines, if you are pregnant or currently taking any other medicine, consult your doctor before taking this product.
    • If symptoms persist, consult your doctor
  • More Information
    More Information
    Barcode 3574661150024
    Brand Calpol
  • Delivery Options

    Delivery Charges

    Region Type Cost Exclusions
    Republic of Ireland 1-3 Days Delivery (An Post) €4.75 per order Free Delivery on orders over €38
    Republic of Ireland 1-2 Days Delivery (UPS) €6.50 per order *Order before 2pm for same day dispatch

    Orders received on Weekdays up to 2pm will usually be processed and dispatched on the same working day. Orders received after 2pm on weekdays will usually be processed and dispatched on the next working day. Orders received after 2pm Friday up to midnight Saturday will usually be dispatched by us, and sorted by An Post on Sunday, for Monday delivery. We deliver from Monday - Saturday (excluding Bank Holidays. Saturday deliveries are only to major towns and cities).

McCabes Pharmacy uses cookies to improve your experience of shopping online. You are free to manage this via your browser settings at any time.

Allow all

Calpol SixPlus is suitable for anyone over the age of 6. The strawberry flavoured formula is gentle on tummies, sugar and colour free.

The Oral suspension provides effective pain and fever relief.